# SDR HEEA0010217

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062003
- Condition: Leaking
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO CYLINDER LEAKING.
